# SDR UALA2012042302413

- Difficulty date: April 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 50,845 hours, 6,003 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Erratic
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS DRIVE EICAS, RTFL.  FOUND LEFT OUTBOARD FLAP POSITION TRANSMITTER GIVING ERRATIC READINGS.  REPLACED LEFT O/B FLAP RVDT TRANSMITTER REF MM27-58-01-401.  OPS NORMAL, NO CMC OR STATUS MESSAGES THRU OUT FULL FLAP MOVEMENT.  ALL POSITION RVDT'S READINGS WITHIN TOLERANCE REF MM27-51-00 PG 3 TABLE 1.
